# SDR SIMA20190213003

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 36,645 hours, 31,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVER WING EMERGENCY LIGHTS INOP.  FOUND FUSE BLOWN ON #4 EMERGENCY BATTERY CHARGER.  REMOVED AND REPLACED  FUSE IAW CMM 25-60-03.  OPS CHECK GOOD IAW AMM 33-50-00-700-801.
